Base size, metric dimension and other invariants of groups and graphs
By R. A. Bailey, Peter J. Cameron. 2011
272 citations recorded by the source corpus.
Subfields: Computational Theory and Mathematics, Discrete Mathematics and Combinatorics, Electrical and Electronic Engineering
View Paper: https://www.semanticscholar.org/paper/2db909c8777df82c2d0667c8473925366db45d5a
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Computational Theory and Mathematics
In Discrete Mathematics and Combinatorics
In Electrical and Electronic Engineering
Citations in the corpus
- Minimal doubly resolving sets and the strong metric dimension of Hamming graphs (2012, methodology): “The metric dimension problem, introduced independently by Slater [22] and Harary [8], has been widely investigated [1,3,5-7,9-13].”